Volume 16, Number 1 (6-2017)                   JIRSS 2017, 16(1): 53-67 | Back to browse issues page



DOI: 10.18869/acadpub.jirss.16.1.1004

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Abbasnejad M. Inferences for Extended Generalized Exponential Distribution based on Order Statistics. JIRSS. 2017; 16 (1) :53-67
URL: http://jirss.irstat.ir/article-1-318-en.html

Abstract:   (613 Views)

‎Recently‎, ‎a new distribution‎, ‎named as extended generalized exponential distribution‎, ‎has been introduced by Kundu and Gupta (2011). ‎In this paper‎, ‎we consider the extended generalized exponential distribution with known shape parameters α and β. ‎At first‎, ‎the exact expressions for marginal and product moments of order statistics are derived‎. ‎Then‎, ‎these values are used to obtain the necessary coefficients for the best linear unbiased estimators and L-moments estimators of the location and scale parameters‎. ‎The mean squared errors of these estimators are also given and compared‎.

Full-Text [PDF 69 kb]   (145 Downloads)    
Type of Study: Original Paper | Subject: 62Fxx: Parametric inference
Received: 2015/10/11 | Accepted: 2016/11/28 | Published: 2017/03/7

Add your comments about this article : Your username or email:
Write the security code in the box

Send email to the article author


© 2015 All Rights Reserved | Journal of The Iranian Statistical Society